# SDR SWAA2024052978388

- Difficulty date: April 23, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR SUPPORT BRACKET ON CENTER SECTION IS CRACKED AT BS 540 RBL 8.<[01] REPLACED BLEED AIR SUPPORT BRACKET ON CENTER SECTION AT BS 540 RBL8 IAW SRM 51-40-02;[02] VERIFIED.
